# SDR F3LA200200046

- Difficulty date: February 21, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED INTERCOSTAL AT STA 500A - 500B, STR 26-R CORRODED AT NUT PLATE HOLES.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER SRM 51-10-1 AND 51-20-1.
